# SDR 2013FA0000025

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: General aviation
- Aircraft: N876AN
- Make and model: Beech 58
- Aircraft serial: TH1683
- Aircraft time: 9,419 hours
- Engine: Cont IO550*
- Engine time: 919 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Shorted
- Location: Rt Magneto
- Part time: 919 hours
- Component: Magneto, 6310
- Component part number: 6310
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING RUN-UP BEFORE TAKEOFF, THERE WAS EXCESSIVE RPM DROP ON RT ENGINE, RT MAGNETO.  REMOVED RT MAGNETO.  REMOVED BACK COVER AND MAG HAD A BURNED ELECTRICAL ODOR.  REMOVED COIL AND FOUND TO BE ARCING TO CASE.  LOOKS LIKE THERE WAS A SMALL CRACK IN COIL HOUSING.  INSTALLED NEW MAGNETO AND RETURNED ACFT TO SERVICE.
